International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 1, Pages 83-92
An absolute continuity for positive operators on Banach lattices
1Department of Mathematics, University of Arkansas, Fayetteville 72701, Arkansas, USA
2Department of Mathematics, John Brown University, Siloam Springs 72761, Arkansas, USA
Received 19 July 1990
Copyright © 1991 W. Feldman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
For positive operators on a Banach lattice, absolute contnuity
conditions are considered. An operator absolutely continuous with respect to
is compared to sums of compositions of together with orthomorphisms or in
special cases projections. Consequences For compact operators on functions
spaces are considered.